# SDR SA08032

- Difficulty date: May 5, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: Y0052
- Part serial: 3589
- Condition: Inoperative
- Location: Nr 1
- Part time: 31,864 hours, 12,408 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

BOS, FLIGHT 64, LAS-BOS, APPROXIMATELY 70 MILES OUT OF BOS, THE CREW HAS AN ESSENTIAL AC BUS FAULT FAILURE.  THE COCKPIT WENT DARK FOR A BRIEF TIME BUT AFTER FOLLOWING PROCEDURES SOME INSTRUMENTS RETURNED.  MAINTENANCE REPLACED THE NR 1 TRANSFORMER UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
